MathSciNet Relay Station
MathSciNet bibliographic data
MR1741018 (2000i:76041) 76D10
Magyari, Eugen; Keller, Bruno Exact solutions for self-similar boundary-layer flows induced by permeable stretching walls. Eur. J. Mech. B Fluids 19 (2000), no. 1, 109–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement